# SDR UPS04843591

- Difficulty date: December 8, 2004
- Submitted: December 8, 2004
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: H141003
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

RIGHT LANDING GEAR GREEN DOWN INDICATION FOR SAFE AND LOCKED INOP WITH FLAPS AT 35 DEGREES AND BEYOND NO UNSAFE WARNING HORN PRODUCED.  REMOVED AND REPLACED RIGHT MAIN LANDING GEAR DOWN SNAP SWITCH IAW DC-8 M/M 32-60-00-2 AND CONNECTOR AS REFERENCED ON ITEM 3 THIS L/P OPS CHECKS GOOD AT THIS TIME.  A/C OK FOR CONTINUED SERVICE.
